| Catalog Number |
136526000 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Pain (1994)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Concomitant medical products: s-rom m head 36mm -3 hip femoral head; unknown hip acetabular liner; unknown hip acetabular cup; unknown hip femoral stem; unknown hip proximal femoral sleeve.Initial reporter occupation: non-healthcare professional ¿ attorney.
Event or Problem Description
Pfs and medical records received.After review of medical records for mdr reportability, patient was revised to address intractable post operative pain.Doi: (b)(6) 2008; dor: none reported (left hip).
Additional Manufacturer Narrative
No device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch , a follow-up medwatch, a follow-up medwatch will be filed as appropriate.